# SDR 20001206SH016

- Difficulty date: November 1, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N1910H
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258318
- System (JASC): 4920 · APU Core Engine
- Part: Hose
- Part number: 651523659
- Condition: Deteriorated
- Location: Apu
- Part time: 541 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS HOSE CONNECTS APU PLENUM DRAIN TO A LINE WHICH THEN GOES OVERBOARD FROM THE REAR BAY OF AIRCRAFT.  THE PURPOSE OF HOSE IS TO DRAIN ANY FUEL THAT ACCUMULATES IN APU PLENUM OVERBOARD.  THERE IS CONTINUOUS AIR BLEED THROUGH HOSE WHEN APU IS RUNNING.  THE INSIDE OF THIS STEEL BRAIDED HOSE BECOMES STIFF AND BRITTLE.  IT DETERIORATES AND BLOCKS HOSE.  ANY FUEL OR AIR IN THE HOSE LEAKS THROUGH THE STEEL BRAID AND INTO THE REAR BAY.  (X)
